# SDR DALA2018051603377

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 75,820 hours, 57,379 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG GEAR DOOR HAS CRACKS ON FWD AND AFT FRAMES NEAR THE DOOR HINGE ATTACH POINTS. REPLACED LT LANDING GEAR DOOR.
